# SDR AWXA0001140

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LOWER LOBE NOSE FUSELAGE FOUND DENT TO BE OUT OF LIMITS AT BS 211.8 STR 24R. REPAIRED IAW SRM 53-00-01, SKIN LAP JOINT REPAIR
